I started taking lutera this month and I'm on the last week before the designated week for my period. I'm 17 years old and I started taking the pills because I have awful cramps and back pains and very heavy, irregular periods. So my question is, if I just started taking the pill this month will I immidetly see a difference in my period this month? Or does it take a while to kick in?
You may. It may take a few months. If you dont see improvement after six full months of taking the Pill, see your Dr. He may want to try another formula. The Pill will regulate your hormones and it also reduces the build up of uterine lining so that is what usually lightens the periods and lessens cramping.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently stopped taking Lutera after almost a year, I didnt have my period for about a month and a
Posted 28 Sep 2012 • 1 answer
Posted 10 Jun 2013 • 2 answers
Posted 31 Jan 2014 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 3 Jun 2015 • 1 answer